Header

UZH-Logo

Maintenance Infos

Local cohomology of certain Rees- and form-rings. II


Brodmann, M (1984). Local cohomology of certain Rees- and form-rings. II. Journal of Algebra, 86(2):457-493.

Statistics

Citations

10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:blow-up; Macaulayfication; Buchsbaum singularities; form ring; local cohomology modules; symbolic Rees-rings; Veronese transforms
Language:English
Date:1984
Deposited On:19 Oct 2009 13:13
Last Modified:05 Apr 2016 13:29
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/0021-8693(84)90043-7
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0543.14003
http://www.ams.org/mathscinet-getitem?mr=732261

Download

Full text not available from this repository.
View at publisher

Author Collaborations